Back
 
Name: Dr. Muhammad Shabir
Designation: Professor
Department: Mathematics


Qualifications:

B. Sc.   1975-1977      University of Punjab (Pakistan)

M. Sc.  1979-1981      Quaid-i-Azam University (Pakistan)

M. Phil. 1982-1984     Quaid-i-Azam University (Pakistan)

Ph. D.     1996              Quaid-i-Azam University (Pakistan)

 



Phone: +92-51 9064-2179
Email: mshabirbhatti@yahoo.co.uk
Status: On Job
Other Weblink:

View Resume

Research Interests Publications Conferences Research Projects

Rings, Modules, Semigroups, Semirings, Fuzzy structures

Published Papers:

  1. S. M. Yusuf, M. Shabir, Radical classes and semisimple classes for hemirings, Studia Scientiarum Mathematicarum 23 (1988) 231-235.
  2. J. Ahsan, M. F. Khan, M. Shabir, M. Takahashi, Characterizations of Monoids by p-injective and normal S-systems, Kobe J. Math., 8 (1991) 173-190.
  3. J. Ahsan, M. Shabir, Semirings with projective ideals, Mathematica Japonica, 38 (1993) 271-276.
  4. J. Ahsan, R. Latif, M. Shabir, Representations of weakly regular semirings by sections in a presheaf, Communications in Algebra, 21 (8) (1993) 2819-2835.
  5. J. Ahsan, M. F. Khan, M. Shabir, Characterizations of Monoids by the properties of their fuzzy subsystems, Fuzzy Sets and Systems, 56 (1993) 199-208.
  6.  J. Ahsan, M. F. Khan, M. Shabir, N. Zaman, Rings characterized by their fuzzy submodules, Information Sciences, 74 (1993) 247-264.
  7. J. Ahsan, M. F. Khan, M. Shabir, N. Zaman, Rings characterized by their fuzzy submodules, Mohu Xitong yu Shuxue, 7 (1993) 86-92.
  8. J. Ahsan, M. Shabir, H. J. Weinert, Characterizations of semirings by p-injective and projective semimodules, Communications in Algebra, 26 (7) (1998) 2199-2209.
  9. I. Beg, M. Arshad, M. Shabir, Fuzzy almost linear Spaces, Atti Sem. Mat. Fis. Univ. Modena, XLVI (1998) 349-359.
  10. A. Khan, M. Shabir, M-projective Semimodules over semirings, Sarhad J. Agric., 17 (2001) 119-122.
  11. J. Ahsan, R. M. Latif, M. Shabir, Fuzzy quasi-ideals in Semigroups, J. Fuzzy Math., 9 (2001) 259-270.
  12. J. Ahsan, KuiYuan Li, M. Shabir, Semigroups characterized by their fuzzy bi-ideals, J. Fuzzy Math., 10 (2002) 441-449.
  13. M. Shabir, A. Ali, Samian Batool, A Note on quasi-ideals in Semirings, Southeast Asian Bull. Math., 27 (2004) 923-928.
  14. M. Shabir, Fully Fuzzy prime semigroups, International J. Math. Math. Sci. (2005) 163-168.
  15. M. Shabir, A. Khan, Fully prime semigroups, Int. J. Math. Anal. 1 (2006) no. 3, 261-268.
  16. M. Shabir, M. Hussain, R. Saeed, Fully Fuzzy idempotent γ-nearrings, Int. J. Math. Anal. 3 (2006) no. 1, 19-37.
  17. J. Ahsan, K. Saifullah, M. Shabir, Fuzzy prime ideals of a semiring and fuzzy prime sub-semimodules of a semimodule over a semiring, New Mathematics and Natural computation, 2 (2006) 219-236.
  18. M. Shabir, M. Naeem Ahmed, On Fuzzy prime ideals of a BCK-Algebra, Southeast Asian Bull. Math., 30 (2006) 347-354.
  19. M. Shabir, M. Sohail Iqbal, One sided prime ideals in semirings, Kyungpook Math. J., 47 (2007) 473-480.
  20. M. Shabir, N. Kanwal, Prime bi-ideals of Semigroups, Southeast Asian Bull. Math., 31 (2007) 757-764.
  21. M. Shabir, I. Ahmed, Weakly regular Seminearrings, International Electronic Journal of Algebra, 2 (2007) 114-126.
  22. J. Ahsan, K. Saifullah, M. Shabir, Fuzzy prime and semiprime S-subacts over monoids, New Mathematics and Natural Computation, 3 (2007) 41-55.
  23. M. Shabir, A. Khan, Characterizations of ordered semigroups by the properties of their fuzzy generalized bi-ideals, New Mathematics and Natural Computation, 4 (2008) 237-250.
  24. M. Shabir, A. Khan, Fuzzy Filters in ordered semigroups, Lobachevskii Journal of Mathematics, 29 (2008) 82-89.
  25. M. Shabir, M. Irfan Ali, A. Khan, Rough S-acts, Lobachevskii Journal of Mathematics, 29 (2008) 98-109.
  26. M. Shabir, A. Khan, Intuitionistic fuzzy filters of ordered semigroups, J. Appl. Math. And Informatics, 26 (2008) 1071-1084.
  27. A. Khan, Y. B. Jun, M. Shabir, Fuzzy ideals in ordered semigroups I, Quasigroups and related systems, 16 (2008) 207-220.
  28. M. Shabir, Mehar Bano, Prime bi-ideals in ternary semigroups, Quasigroups and related systems, 16 (2008) 239-256.
  29. M. Shabir, I. A. Khan, Interval-valued fuzzy ideals generated by an interval vlued fuzzy subset in ordered semigroups, Mathware and soft computing, 15 (2008) 263-272.
  30. M. Shabir, Shahida Bashir, Prime ideals in ternary semigroups, Asian-European Journal of Mathematics, 2 (2009) 141-154.
  31. A. Khan, M. Shabir, (α, β)-fuzzy interior ideals in ordered semigroups, Lobachevskii J. of Mathematics, 30 (2009) 30-39.
  32. M. Irfan Ali, Feng Feng, X. Liu, W. K. Min, M. Shabir, On Some new operations in soft set theory, Computers and Mathematics with applications, 57 (2009) 1547-1553.
  33. W. A. Dudek, M. Shabir, M. Irfan Ali, (α, β)-fuzzy ideals of hemirings, Computers and Mathematics with applications, 58 (2009) 310-321.
  34. M. Shabir, Saqib Hussain, Semirings characterized by the properties of their p-ideals, Southeast Asian Bull. Maths., 33 (2009) 349-359.
  35. Y. B. Jun, A. Khan, M. Shabir, Ordered semigroups characterized by their (", "vq)-fuzzy bi-ideals, Bull. Malays. Math. Sci. Soc., 32 (2009) 391-408.
  36. S. Bashir, M. Shabir, Prime left ideals in ternary semigroups, Journal of Advanced Research in Pure Mathematics, 1 (3) (2009) 1-13.
  37. M. Shabir, Y. Nawaz, Semigroups characterized by the properties of their anti fuzzy ideals, Journal of Advanced Research in Pure Mathematics, 1 (3) (2009) 42-59.
  38. S. Bashir, M. Shabir, Pure Ideals in ternary semigroups, Quasigroups and related systems, 17 (2009) 149-160.
  39. A. Khan, Y. B. Jun, M. Shabir, N-fuzzy quasi-ideals in ordered semigroups, Quasigroups and related systems, 17 (2009) 237-252.
  40. M. Shabir, A. Khan, Intuitionistic fuzzy interior ideals in ordered semigroups, J. Appl. Math & Informatics, 27 (2009) 1447-1457.
  41. M. Shabir, M. Irfan Ali, Soft ideals and generalized fuzzy ideals in semigroups, New Mathematics and Natural Computations, 5 (3) (2009) 599-615.
  42. A. Khan, Y. B. Jun, M. Shabir, N-fuzzy ideals in ordered semigroups, International Journal of Mathematics and Mathematical Sciences, 2009 (2009)  Article ID 814861, 14 pages.
  43. M. Shabir, A. Khan, Ordered semigroups characterized by their intuitionistic fuzzy generalized bi-ideals, Mohu Xitong yu Shuxue, 23 (2009), 56-64.
  44. M. Shabir, Y. B. Jun, Y. Nawaz, Characterizations of regular semigroups by (α, β)-fuzzy ideals, Computers and Mathematics with Applications, 59 (2010) 161-175.
  45. M. Shabir, A. Khan, Characterizations of ordered semigroups by the properties of their fuzzy ideals, Computers and Mathematics with applications, 59 (2010), 539-549.
  46. M. Shabir, M. S. Arif, Characterizations of Monoids by the Properties of their intuitionistic fuzzy subacts, New Mathematics and Natural Computation, 6 (1) (2010) 31-48.
  47. W. A. Dudek, M. Shabir, R. Anjum, Characterizations of hemirings by their h-ideals, Computers and Mathematics with applications, 59 (2010) 3167-3179.
  48. A. Khan, Y. B. Jun and M. Shabir, N-fuzzy filters in ordered semigroups, Mohu Xitong yu Shuxue, 24 (2) (2010) 28-32.
  49. Y. B. Jun, A. Khan, M. Shabir and S. Z. Song, Generalized Anti Fuzzy Bi-ideals in Ordered Semigroups, Lobachevskii J. Mathematics, 31 (2010) 65-76.
  50. A. Khan and M. Shabir, Intuitionistic fuzzy semiprime ideals in ordered semigroups, Russian Mathematics (Iz. VUZ), 54 (2010), 56-67.
  51. A. Khan, Y. B. Jun and M. Shabir, Ordered semigroups characterized by their intuitionistic fuzzy bi-ideals, Iranian Journal of Fuzzy Systems, Vol. 7, No. 2, (2010) 55-69.
  52. M. Shabir, Y. B. Jun and Y. Nawaz, Semigroups characterized by (", "vqk)-fuzzy ideals, Computers and Mathematics with Applications, 60 (2010) 1473-1493.
  53. M. Irfan Ali, M. Shabir, Comments on De Morgan’s Law in Fuzzy Soft Sets, The Journal of Fuzzy Mathematics, 18(3) (2010) 679-686.
  54. M. Shabir, Y. B. Jun, M. Bano, On Prime Fuzzy Bi-ideals of Semigroups, Iranian Journal of Fuzzy Systems, Vol. 7, No. 3, (2010) 115-128.
  55. Y. B. Jun, W. A. Dudek, M. Shabir, M. S. Kang, General Types of (α, β)-fuzzy ideals of Hemirings, Honam Mathematical J. 32 (2010) 413-439.
  56. M. Irfan Ali, M. Shabir, K. P. Shum, On Soft ideals over Semigroups, Southeast Asian Bulletin of Mathematics, 34 (2010) 595-610.
  57. M. Shabir, M. Hussain, Fully Fuzzy Idempotent Nearrings, Southeast Asian Bulletin of Mathematics, 34 (2010) 959-970.
  58. M. Shabir, M. Irfan Ali, Semirings Characterized by Their p-Ideals, Southeast Asian Bulletin of Mathematics, 34 (2010) 1095-1112.
  59. M. Shabir, T. Mahmood, Hemirings characterized by the properties of their fuzzy ideals with thresholds, Quasigroups and related Systems, 18 (2010) 195-212.
  60. A. Khan, M. Shabir, Y. B. Jun, Generalized fuzzy Abel Grassmann’s Groupoids, International Journal of Fuzzy Systems, 12 (2010) 340-349.
  61. M. Shabir, A. Khan, Fuzzy Quasi-ideals of Ordered Semigroups, Bulletin of the Malaysian Mathematical Sciences Society, 34 (2011) 87-102.
  62. M. Shabir, T. Mahmood, Characterizations of hemirings by (", "vqk)-fuzzy ideals, Computers and Mathematics with Applications, 61 (2011) 1059-1078.
  63. P. Corosini, M. Shabir, T. Mehmood, Semisimple Semihypergroups in terms of  hyperideals and fuzzy hyperideals,  Iranian Journal of Fuzzy Systems, 8 (2011) 95-111.
  64. M. Shabir, M. Naz, On Soft topological spaces, Computers and Mathematics with Applications, 61 (2011) 1786-1799.

65.  M. Shabir, R. Anjum, Right h-weakly regular hemirings, Annals of Fuzzy Mathematics and Informatics, 1 No.2 (2011) 171-188.

66.  M. I. Ali, M. Shabir, M. Naz, Algebraic structures of soft sets associated with new operations, Computers and Mathematics with Applications, 61 (2011) 2647-2654.

67.  M. Shabir, T. Mahmood, On Interval valued (α, β)-fuzzy ideals of hemirings, East Asian Mathematical Journal, 27 (2011) 349-372.

68.  M. Shabir, M. S. Arif, M. Bibi, Characterization of Monoids by the Properties of their Interval-Valued fuzzy Subacts, World Applied Sciences Journal 13 (11) (2011) 2355-2363.

69.  J. Ahsan, Z. K. Liu, M. Shabir, Some Homological Characterizations of Semigroups and Semirings, Acta Mathematica Sinica, English Series, 27 (2011) 2065-2072.

70.  M. Aslam, M. Shabir, N. Yaqoob, Roughness in left almost semigroups, Journal of Advanced Research in Pure Mathematics, Vol 3 (2011) 77-88.

71.  M. Shabir, N. Rehman, Characterizations of ternary semigroups by their anti fuzzy ideals, Annals of Fuzzy Mathematics and Informatics, Vol. 2 no 2 (2011) 227-238.

72.  M. Aslam, M. Shabir, N. Yaqoob, A. Shabir, On rough (m,n)-bi-ideals and generalized rough (m,n)-bi ideals in semigroups,  Annals of Fuzzy Mathematics and Informatics, Vol. 2 no 2 (2011) 141-150.

73.  M. I. Ali, F. Feng, M. Shabir, A note on (", "vq)-fuzzy ideals equivalence relations and indistinguishability  operators, Hacettepe Journal of Mathematics and Statistics Vol. 40 (3) (2011) 383-400.

74.  M. Shabir, Y. Nawaz, M. Aslam, Semigroups characterized by the properties of their fuzzy ideals with thresholds, World Applied Sciences Journal 14(2) 1851-8165 (2011)

75.  M. Shabir, Y. Nawaz, M. Ali, Characterizations of semigroups by (", "vq)-fuzzy ideals, World Applied Sciences Journal 14(2) 1866-8178  (2011)

 

 

Accepted Papers

1.       M. Shabir, T. Mehmood, P. Corsini, Semihyperrings characterized by their hyperideals, Italian Journal of Pure and Applied Mathematics.

2.       A. Khan, Y. B. Jun, M. Shabir, A study of generalized fuzzy ideals in Ordered Semigroups, Neural Computing and Applications.

3.       A. Khan, Y. B. Jun, M. Shabir, N-Fuzzy Bi-ideals in Ordered Semigroups, Journal of Fuzzy Mathematics.

4.         M. Shabir, T. Mahmood, Characterizations of Hemirings by interval valued fuzzy ideals, QRS.         

5.       M. Shabir, M. Shoaib Arif, A. Khan, M. Aslam, On intuitionistic fuzzy prime bi-ideals of Semigroups, BMMSS.

6.       M. Irfan Ali, B. Davvaz, M. Shabir, Generalized fuzzy S-acts and their characterizations by soft S-acts, Neural computing.

7.       M. Shabir, Y. Nawaz, T. Mahmood, Characterizations of hemirings by (", "vq)-fuzzy ideals, Neural computing and applications.

8.       M. Shabir, N. Rehman, Roughness in Ternary Semigroups, Quasigroups and Related Systems, Vol 19 no 2 (2011)

9.       M. Irfan Ali, M. Shabir, S. Tanvir, Roughness in hemirings, Neaural computing and Applications.

                   

 



Quaid-i-Azam University Islamabad, 45320, Pakistan.
Tel: +92-51 9064 0000, Email:webmaster@qau.edu.pk